Table of Contents
ISRN Computational Mathematics
Volume 2012, Article ID 138718, 3 pages
http://dx.doi.org/10.5402/2012/138718
Research Article

Solution of Wave Equation in Radial Form by VIM

Department of Applied Mathematics, School of Mathematical Sciences, University of Guilan, P.O. Box 1914, Rasht 41938, Iran

Received 23 December 2011; Accepted 1 February 2012

Academic Editors: G. Bella and E. Weber

Copyright © 2012 Hossein Aminikhah. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

An analytic approximation to the solution of wave equation is studied. Wave equation is in radial form with indicated initial and boundary conditions, by variational iteration method it has been used to derive this approximation and some examples are presented to show the simplicity and efficiency of the method.